I have been on Tysabri for four (4) years. This year I have experienced the reactivation of dormant viruses - a herpes zoster (shingles) and a HPV positive pap test. I had normal pap tests for over 35 years with the last one being the same year that I started Tysabri. In 3 1/2 years, the reactivated HPV virus caused a severe cervical cell change (dysplasia). I am concerned that the Tysabri immunosuppressant played a major role in acerbating these viruses and want to stop Tysabri. What are the consciences of stopping Tysabri?
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2010 • 8 answers
Posted 22 Oct 2010 • 2 answers
Posted 23 Oct 2010 • 1 answer
Tysabri - Has anyone experience really bad depression a week to two weeks before your next infusion?
Posted 15 Dec 2015 • 2 answers
Posted 5 Sep 2016 • 0 answers